Cubic polynomials defining monogenic fields with the same discriminant
Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 3, pp. 991-996.

Un corps de nombres K est dit monogène si son anneau des entiers vérifie 𝒪 K =[θ] pour un certain θ𝒪 K . La monogénéité d’un corps de nombres n’est pas toujours assurée. En outre, il est rare que deux corps de nombres aient le même discriminant. Donc, trouver des corps avec ces deux propriétés est un problème intéressant. Dans cet article, nous montrons qu’il existe une infinité de triplets de polynômes définissant des corps cubiques monogènes distincts de même discriminant.

Let K be a number field with ring of integers 𝒪 K . K is said to be monogenic if 𝒪 K =[θ] for some θ𝒪 K . Monogeneity of a number field is not always guaranteed. Furthermore, it is rare for two number fields to have the same discriminant, thus finding fields with these two properties is an interesting problem. In this paper we show that there exist infinitely many triples of polynomials defining distinct monogenic cubic fields with the same discriminant.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1061
Classification : 11R16,  11R29
Mots clés : Cubic field, monogenic, discriminant
@article{JTNB_2018__30_3_991_0,
     author = {Chad T. Davis and Blair K. Spearman and Jeewon Yoo},
     title = {Cubic polynomials defining monogenic fields with the same discriminant},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {991--996},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {30},
     number = {3},
     year = {2018},
     doi = {10.5802/jtnb.1061},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1061/}
}
TY  - JOUR
AU  - Chad T. Davis
AU  - Blair K. Spearman
AU  - Jeewon Yoo
TI  - Cubic polynomials defining monogenic fields with the same discriminant
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2018
DA  - 2018///
SP  - 991
EP  - 996
VL  - 30
IS  - 3
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1061/
UR  - https://doi.org/10.5802/jtnb.1061
DO  - 10.5802/jtnb.1061
LA  - en
ID  - JTNB_2018__30_3_991_0
ER  - 
Chad T. Davis; Blair K. Spearman; Jeewon Yoo. Cubic polynomials defining monogenic fields with the same discriminant. Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 3, pp. 991-996. doi : 10.5802/jtnb.1061. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1061/

[1] Saban Alaca p-integral bases of a cubic field, Proc. Am. Math. Soc., Volume 126 (1998) no. 7, pp. 1949-1953 | Zbl 0908.11048

[2] Zenon I. Borevich; Igor R. Shafarevich Number Theory, Academic Press Inc., 1966 | Zbl 0145.04902

[3] Pascual Llorente; Enric Nart Effective determination of the decomposition of the rational primes in a cubic field, Proc. Am. Math. Soc., Volume 87 (1983) no. 4, pp. 579-585 | Zbl 0514.12003

[4] Daniel C. Mayer How many fields share a common discriminant? (Multiplicity problem) (Algebra and Algebraic Number Theory, http://www.algebra.at/index_e.htm)

[5] Richard A. Mollin Algebraic Number Theory, Discrete Mathematics and its Applications, CRC Press, 2011 | Zbl 1219.11001

[6] Cameron L. Stewart; Jaap Top On ranks of twists of elliptic curves and power-free values of binary forms, J. Am. Math. Soc., Volume 8 (1995) no. 4, pp. 943-973 | Zbl 0857.11026

Cité par Sources :